Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    1801. G. H. Esslamzadeh and T. Esslamzadeh,
    Contractability of l1-Munn algebras with applications,
    Semigroup Forum 63(2001), 1-10  [abstract]    MR 2002c:46097
     
    1802. O. A. S. Karamzadeh and A. R. Sajedi,
    Atomic modules,
    Comm. Algebra 29(2001), 2757-2773  [abstract]    MR 2002e:13026
     
    1803. G. B. Khosrovshahi, Ch. Maysoori and B. Tayfeh-Rezaie,
    A note on 3-factorizations of K10,
    J. Combin. Des. 9(2001), 379-383  [abstract]    MR 2002f:05127
     
    1804. M. Aghaei and M. Ardeshir,
    Gentzen-style axiomatizations for some conservative extensions of basic propositional logic,
    Studia Logica 68(2001), 263-285  [abstract]    MR 2002h:03124
     
    1805. K. Divaani-Aazar and P. Schenzel,
    Ideal topologies, local cohomology and connectedness,
    Math. Proc. Cambridge Philos. Soc. 131(2001), 211-226  [abstract]    MR 2002f:13034
     
    1806. R. Naghipour,
    Quintessential primes and ideal topologies over a module,
    Comm. Algebra 29(2001), 3495-3506  [abstract]    MR 2002e:13049
     
    1807. R. Naghipour,
    Locally unmixed modules and ideal topologies,
    J. Algebra 236(2001), 768-777  [abstract]   
     
    1808. S. Yassemi,
    Cofinite modules,
    Comm. Algebra 29(2001), 2333-2340  [abstract]    MR 2002f;13036
     
    1809. S. M. Hashemi,
    Digraph embedding,
    Discrete Math. 233(2001), 321-328  [abstract]    MR 2002a:05078
     
    1810. Sh. Salarian, J. Asadollahi and K. Khashyarmanesh,
    Local-Global principle for annihilation of general local cohomology,
    Colloq. Math. 87(2001), 129-136  [abstract]    MR 2001m:13021
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.